Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Is it necessarily to start period when on inactive birth control pills?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
My boyfriend and I had intercourse frequently over the past month. I take the generic for loestrin fe (birth control). I began the inactive set of pills today in my pack, do I need to be worried about getting pregnant? Is there any defaults in regards to birth control that i'm taking? I have been extremely nauseated at night, and my family doctor put me on the pantoprazole about 2 weeks ago. Our intention right now is to not get pregnant and I know for extra safety I should be asking him to wear a condom, but he has only done that when i've been on an antibiotic. I have been stressed out alot lately due to some family issues. Is it necessarily true to start the period when I begin the inactive pills of the birth control pack, or do I expect it at some point while on them?
Posted Mon, 16 Dec 2013 in Women's Health
Answered by Dr. Rhea Chanda 17 minutes later
Brief Answer: you should be safe Detailed Answer: Hello While on the inactive pills your period should come while on them . Not necessarily on the day you start them . As long as you take the pills daily at a specific time , and don't miss any, you should be safe . Complete the pills as advised and start the new pack as directed . Stress can play havoc with your cycle so avoid it.
Above answer was peer-reviewed by
Follow-up: Is it necessarily to start period when on inactive birth control pills? 43 hours later
ok, do you recommend a cleanse or anything maybe to help with the bloating that I am feeling. I know I gained weight, but I also know that I am not eating as healthy as I should. What do you recommend? I appreciate your advice, and I did begin my menstrual cycle today.
Answered by Dr. Rhea Chanda 7 hours later
Brief Answer: side effect Detailed Answer: Well, the weight gain can be due to many reasons. Birth control pills cause weight gain. Its a common side effect. Check your thyroid levels. Start exercising if you dont. Being on the pills, will cause some weight gain, so the only way to counter that is with urning calories. Some amount of bloating is expected before menses and right after.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor